# SDR SWAA2021081226798

- Difficulty date: October 29, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER IS CRACKED ON THE AFT EDGE OF THE EXTERNAL POWER DOOR CUTOUT 'MARKED' / REMOVED AND REPLACED -1 FILLER ON EXTERNAL POWER DOOR CUTOUT 7075-T6 .040 LOT # 1425360-1 REFERENCE EA: 1-A53-9269
